# SDR ASAA2023110846080

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 30,420 hours, 9,512 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE #1 ENGINE, FOUND SPACERS AT POSITION 5, 7, 19, AND 22 ELASTOMERS STRIPS UNBONDED. GROUNDED - YES. REMOVED AND REPLACED ENG #1 SPACERS # 5, 7, 19, 22. REF T/C CFM56-7 FAN BLADE LUBRICATION.
